# SDR DL73E010518

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 63,894 hours, 43,122 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTION PER S/B 737-57-1210.  A CRACK WAS FOUND IN THE PANEL ATTACH HOLE AT FS 660.  THE CRACK WAS CUT OUT AND THE AREA REPAIRED BY S/B 737-57-1210.THE DAMAGE WAS FOUND AT HMV.
